# SDR ABXA000325

- Difficulty date: June 28, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N978AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47628
- Aircraft time: 52,757 hours, 64,007 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 3923259502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND RIGHT OUTBOARD SPOILER TORQUE TUBE OUTBOARD FITTING CRACKED. REPLACED FITTING IAW DC9 SRM 51-30-2.
